MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 18G*1 1/2"

SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 18G*1 1/2"
Model Number 111815
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported: when using the hypodermic needle (ref: 111815) to collect medications presented in a bottle with a plastic tip rubber, a piece of rubber found in the syringe from coring issue.This issue seems to occur independently of the batch number (understand often).
 
Additional Manufacturer Narrative
No samples/pictures were received from the customer for evaluation.The batch number of impacted sol-m hypodermic needle 18g*1 1/2", ref 111815 is unknown and for this reason it was not possible to come back to the manufacturing partner for the archived samples analysis.It is unknown the handling of the product by the end-user, the angle used during insertion procedure etc.It is not possible to define with certainty which of the two components, the needle and the injection stopper, is the cause of the fragmentation issue.This report was initially submitted on 05/08/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M HYPODERMIC NEEDLE 18G*1 1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer Contact
jarryd
311 south wacker dr.
suite 4100
chicago 60606
MDR Report Key22035557
Report Number3014312726-2024-00228
Device Sequence Number8778755
Product Code FMI
UDI-Device Identifier00818392015102
UDI-Public00818392015102
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number111815
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown